# SDR SWAA2021052474418

- Difficulty date: May 18, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED UPPER ATTACH ANGLE OF BS 663 LOWER COMPOSITE BULKHEAD AT RBL 8,  WL 164.  REMOVED FASTENERS ON REPAIR AREA IAW SRM 51-40-02-OG-0 & 57 10-10-2R-5, REPAIR 5, STEP 4 A & PERFORMED CUT OUT ON REPAIR AREA IAW SRM 57-10-10-2R-5,  REPAIR 5, STEP 4 A, FIG 202, REPAIR 5, SHEET 4. HFEC ROTARY INSPECTED OPEN HOLES IN REPAIR AREA IAW NDT PART 6 51-00-00, PROCEDURE 16. NO CRACKS FOUND.  REWORKED AREA & UNDERLYING STRUCTURE IAW SRM 57-10-10-2R-5, REPAIR 5, STEP 4D.  FABRICATED A -1 REPLACEMENT ANGLE, & -2 SPLICE ANGLE.
